Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

149 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does weening off prednisone cause tiredness?

Hi...thank you so much! I am checking some drug interactions of my Dad s drugs (he is 82). Wanted to know if the dental dose of amoxicillin would increase the effects of the coumadin. He is weening off of prednisone too...could that be causing tiredness?
Mon, 3 Apr 2017
Report Abuse
Question is related to
Drug/Medication ,  
Medical Topics ,  
General & Family Physician 's  Response
Hi,


Thanks for your question on HCM



I do understand your pain and discomforts



As per your history is concerned i may say that the drug amoxicillin increases the effect of coumadin which contains warfarin so use with caution. Secondly you want to know whether prednisone responsible to his tiredness or not in my opinion it has no relation with fatigue so do not worry do a CBC with differential, correct iron, correct B-12,check FBS and TSH and finally do a detailed clinical examination by your treating doctor.



Hope that helps
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi! I ve been take amoxicillin for strep throat and was recently put on prednisone for bronchitis but am still running fevers and now am feeling more sick than I was. I know prednisone can effect my immune system but I don t know if I should go back to the doctors or just wait it out??

doctor1 MD

I work out 1/2/day cardio, 1/2 hr per day strength, I eat healthy, under my recommended calorie intake, my arms and legs are muscular but my belly is fat. I have insomnia and have had high BP readings. I took prednisone about 67 years ago for 2 years. I ve also been treated for acute depression. I have a dull headache and I do get tired with exercise.

doctor1 MD

Was diagnosed with sudden sensorineural hearing loss in the left ear 2 weeks ago. ENT prescribed high doses of prednsone & acyclovir, took them over a 2 week period. Since then I have been very tired and yesterday my face below my left eye & nose in acne. Have stomach pains and dizziness. Ouch! 73 year old white male.

Recent questions on  Enantiopure drugs

doctor1 MD

I am 3 weeks post op from Laproscopic assisted vaginal hysterectomy and my urine sample turned up positive for group strep b. I had strep b while pregnant also and had iv antibiotics before the births. My question is, I was given 500 mg amoxicillin taken two capsules twice a day. That s 2000 mg of amoxicillin a day. My doc is on medical leave and it was prescribed by a nurse practitioner. Not that I don t trust her, but it seems like a lot

doctor1 MD

hi, i have a heart problem that ive had all my life and i am taking enalapril 5mg twice daily. im 19 years old and i am considering getting a tattoo, i was just wondering if firstly it would be possible and what risks and precautions would i need to consider?

doctor1 MD

Hello, what s the difference between Eritel LN80 ( Telmisartan 80 mg & cilnidipine 10 mg tablets) & Teram H5 (Telmisartan 40 mg, Ramipril 5 mg, hydrochlorathiazide 12.5 mg). Which is better? My mom feels extreme headache after having Eritel ln 80 whereas Teram H5 did not have such effect. She is a patient of High BP, Diabetes & recently diagnosed with Thyroid.

doctor1 MD

I am taking levofloxacin for bronchitis and have developed a rash over my whole body. Yesterday I found a painful lump on my shoulder. Is this connected to the medication? I am 64 years old and have taken this medication before (last month for sinus infection) and had no problem. I started out taking amoxicillan for a few days and developed a rash then. I discontinued that med after seeing the rash. Thank you for your help.

doctor1 MD

I HAVE COUGH AND FORMING PHULGUM MAINLY AT NIGHT. THROAT IS ALWAYS CHOCKED

doctor1 MD

I have cough and bad throat. looks like infection as citzine A and broncorex are not working. In the past, have been prescribed Azee , but can't remember if it was 250 mg or 500 mg? Which should I take? Or is there a better alternative to azee?

doctor1 MD

Have tight chest, dry cough , phlegm, tiredness , fever, headache and sore limbs, should I take a course of cephalexin 500 mg?